# SDR 2024FA0000465

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Aircraft: N803CM
- Make and model: Airbus A330-343
- Aircraft serial: 0349
- System (JASC): 5520 · Elevator Structure
- Part: Door
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE USING SCISSOR LIFT TO ACCESS ELEVATOR SECTION OF THE AIRCRAFT, DURING ASCENT THE LIFT INADVERTENTLY COLLIDE WITH THE APU DOOR.
